MathSciNet Relay Station
MathSciNet bibliographic data
MR2251411 (2007e:34160) 34L20 (34B24)
Kadakal, M.; Mukhtarov, O. Sh. Discontinuous Sturm-Liouville problems containing eigenparameter in the boundary conditions. Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 5, 1519–1528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement